MathSciNet Relay Station
MathSciNet bibliographic data
MR2056573 (2005e:62005) 62-03 (01A70)
Kafadar, Karen John Tukey and robustness. Tribute to John W. Tukey. Statist. Sci. 18 (2003), no. 3, 319–331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement